Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

3D image appearing on the right eye, diabetic - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   hello
User :   since today morning i am seeing a 3d image on my right eye and when i move my head it also foats in the air.the image is about 4 inches awaylike a wick of a matchstick with long tail like thing
User :   what this can be atributed to
Doctor :   Is this the fisrst time
User :   yes
Doctor :   Is it continous
User :   yes iwhen i close my right eye it vanishes
User :   color is black
Doctor :   does it reappear when you open it
User :   yes
User :   it is always moving towards my nose side
Doctor :   like BP, diabetes
User :   yes i am diabetic for 30 years
Doctor :   What is yrou age
User :   53
Doctor :   and is blood sugars under control
Doctor :   When did you last gt the eye check up done?
User :   not that much it is howvering around 160 -200
User :   8months ago

Doctor :   I suggest you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor